# SDR AWXA9500398

- Difficulty date: June 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Lamp
- Part number: 1614
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND R1 DOOR EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE.  RELAMPED R1 DOOR, OPS CHECK GOOD.  (X)
